# SDR HALA2019052100253

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 26,198 hours, 4,166 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ONCE ON GROUND AND INFLIGHT HOT AIR 2 TRIM AIR VALVE CLOSED AUTOMATICALLY. AMBER LINE FROM VALVE TO MANIFOLD ON COND PAGE. X BLEED VALVE OPENED. RESET ZONE CONTROLLER. PERFORMED BITE TEST CAB TEMP ECS PER AMM 21-63-00. OPS TEST PASSED. NO FAULTS NOTED OK FOR SVC.
